# SDR DL73S041088

- Difficulty date: December 6, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 50,119 hours, 36,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON S2 LETTER CK, CORROSION ON LOWER FUSELAGE SKIN STA 727A BETWEEN STRINGERS 27 LEFT AND 27 RIGHT.  REPAIRED PER SRM 53-30-3 FIG 1.
